Alert archive / Iowa / Flash Flood Warnings in 2008
Flash Flood Warning 134, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jul 27, 2008, 11:59 PM CDT for Boone County, Greene County, Story County, Iowa. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2008, 11:59 PM CDT (04:59 UTC)
- Expired
- Jul 28, 2008, 1:56 AM CDT
- In force
- 117 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, IA, Greene County, IA, Story County, IA
The radar
The Des Moines radar (KDMX), 35 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.0 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4160 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 4.0
- Supercell composite
- 26.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KDMX 280459 FFWDMX IAC015-073-169-281100- /O.NEW.KDMX.FF.W.0134.080728T0459Z-080728T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 1159 PM CDT SUN JUL 27 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLASH FLOOD WARNING FOR... BOONE COUNTY IN CENTRAL IOWA... WESTERN STORY COUNTY IN CENTRAL IOWA... NORTHEASTERN GREENE COUNTY IN WEST CENTRAL IOWA... * UNTIL 600 AM CDT MONDAY * AT 1154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOONE BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4186 9414 4220 9439 4220 9368 4187 9335 $$
2 follow-up statements
000 WGUS73 KDMX 280604 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 101 AM CDT MON JUL 28 2008 IAC015-073-169-281100- /O.CON.KDMX.FF.W.0134.000000T0000Z-080728T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IA-BOONE IA-STORY IA- 101 AM CDT MON JUL 28 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR WESTERN STORY...BOONE AND NORTHEASTERN GREENE COUNTIES... AT 1254 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR THE HEAVIEST OF THE THUNDERSTORMS HAD REFORMED TO THE SOUTHWEST OF THE AREA. ADDITIONAL DEVELOPMENT IS POSSIBLE HOWEVER OVER THE WARNED AREA. RADAR ESTIMATES RAINFALL OF 2 TO 3 OR MORE INCHES HAS FALLEN IN A BAND EXTENDING FROM NORTH CENTRAL...INTO CENTRAL...AND SOUTHEAST BOONE COUNTY DURING THE PAST FEW HOURS. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OGDEN AND BOONE BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY MORNING FOR EASTERN IOWA. LAT...LON 4186 9414 4220 9439 4220 9368 4187 9335 $$
000 WGUS73 KDMX 280656 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 156 AM CDT MON JUL 28 2008 IAC015-073-169-280706- /O.CAN.KDMX.FF.W.0134.000000T0000Z-080728T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IA-BOONE IA-STORY IA- 156 AM CDT MON JUL 28 2008 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WESTERN STORY... BOONE AND NORTHEASTERN GREENE COUNTIES... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY MORNING FOR SOUTHERN IOWA. THE THUNDERSTORMS THAT PRODUCED HEAVY RAINFALL AND SEVERE WEATHER HAVE MOVED OUT OF THE AREA. AT 154 AM CDT...LAW ENFORCEMENT REPORTED FLOODING NO LONGER POSED A THREAT. LAT...LON 4186 9414 4220 9439 4220 9368 4187 9335 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 3:28 PM CDT, 8 hours 31 minutes earlier.
Area forecast discussion, Jul 27, 3:28 PM CDT, 8 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 328 PM CDT SUN JUL 27 2008 .DISCUSSION... WILL KEEP DISCUSSION BRIEF TODAY WITH ONGOING ACTIVE WEATHER. STRONG TO SEVERE STORMS CURRENTLY FIRING ALONG CONVECTIVE OUTFLOW IN NORTHERN IOWA AND WILL KEEP PROGRESSING SOUTHWARD INTO CENTRAL AND SOUTHERN IOWA THROUGH LATE AFTERNOON/EVENING. SEVERE THUNDERSTORM WATCH CONTINUES FOR MOST OF THE CWA UNTIL 10 PM. ALREADY GETTING SIGNIFICANT STRAIGHT LINE WIND REPORTS...CAN/T RULE OUT ISOLATED TOR THREAT INVOF BOUNDARY FOR THE NEXT SEVERAL HOURS. SOME QUESTION ABOUT CONVECTIVE EVOLUTION BEYOND THE FIRST SHOT...AS THE GFS/ECMWF BOTH SUGGESTING ADDITIONAL MCS POTENTIAL ESPECIALLY EASTERN HALF LATE TONIGHT. WILL HAVE TO WATCH HEAVY RAIN THREAT CLOSELY AS CONVECTION MOVES INTO SOUTHERN IOWA...AREAS THAT CANNOT TAKE MUCH ADDITIONAL RAIN BEFORE FLASH FLOODING OCCURS. NO FLASH FLOOD WATCH PLANNED AT THIS TIME WITH UNCERTAINTY ABOUT AMOUNTS/LOCATION...BUT MAY HAVE TO ISSUE LATER ONCE EVENT SHOWS ITS HAND. BEYOND THE OVERNIGHT...SIGNIFICANT HEAVY RAIN/SVR WEATHER AGAIN EXPECTED MONDAY NIGHT INTO TUESDAY AS DOLLY MOISTURE REMNANTS BEGIN TO IMPACT THE REGION. ACTIVE WEATHER LIKELY TO CONTINUE LATE WEDNESDAY INTO THURSDAY WITH NEXT SHORT WAVE TOPPING THE RIDGE FOLLOWED BY UPPER RIDGING AND MAINLY DRY AND HOT WEATHER FROM FRIDAY THROUGH SUNDAY. && .AVIATION...27/18Z CURRENT CONVECTIVE COMPLEX OVER NRN IA WILL CONTINUE MOVING ESE EARLY THIS AFTERNOON. THE FORECAST BEYOND THE NEXT FEW HOURS IS STILL UNCERTAIN AS FAR AS EXACTLY WHERE ADDITIONAL STORMS WILL DEVELOP. THUNDERSTORMS MAY DEVELOP DURING PEAK HEATING ALONG AND SOUTH OF HWY 30...AND/OR REDEVELOP ACROSS NRN IA OVERNIGHT...OR BOTH. THIS UNCERTAINTY IN TIMING...AS WELL AS LOCATION...HAS LEAD TO NO MENTION OF THUNDER BEYOND DEALING WITH STORMS THAT ARE ONGOING. HAVE INCLUDED CB WORDING AFTER 00Z WITH FURTHER DETAILS ADDED ONCE TIMING AND LOCATION BECOMES MORE CLEAR RATHER THAN ADDING THUNDER FOR PROLONGED PERIODS WITH LOW CONFIDENCE. && .DMX WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM FOR ENTIRE CWA EXCEPT NORTHERN 2 TIERS OF COUNTIES. && AVIATION...MOYER PUBLIC...KINNEY
Hazardous weather outlook, Jul 27, 11:10 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 1110 PM CDT SUN JUL 27 2008 IAZ023>028-033>039-044>050-057>062-070>075-081>086-092>097-281100- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 1110 PM CDT SUN JUL 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN IOWA. .DAY ONE...TONIGHT SCATTERED TO WIDESPREAD THUNDERSTORMS WILL CONTINUE OVERNIGHT. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS TO 60 MPH...AND HAIL TO BASEBALL SIZE. AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION. LOCALLY HEAVY RAINFALL COULD LEAD TO FLASH FLOODING... ESPECIALLY OVER SOUTHERN IOWA...WHERE HEAVY RAIN FELL RECENTLY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE ARE VARIABLE CHANCES FOR THUNDERSTORMS THROUGHOUT MANY OF THE NEXT 7 DAYS. AT THIS TIME THE GREATER CHANCES FOR THUNDERSTORMS LOOK TO BE LATE MONDAY NIGHT...AND AGAIN TUESDAY. CURRENTLY THE AREA IS IN A SLIGHT RISK FOR SEVERE WEATHER AGAIN MONDAY NIGHT....WITH THE CHANCES FOR SEVERE WEATHER UNCERTAIN AT THIS TIME FOR THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT. IAZ004>007-015>017-281100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- 1110 PM CDT SUN JUL 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE WITH AN ISOLATED SEVERE STORM NOT OUT OF THE QUESTION. THE MAIN THREAT WOULD BE STRAIGHT LINE WINDS TO 60 MPH AND QUARTER SIZE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE ARE VARIABLE CHANCES FOR THUNDERSTORMS THROUGHOUT MANY OF THE NEXT 7 DAYS. AT THIS TIME THE GREATER CHANCES FOR THUNDERSTORMS LOOK TO BE LATE MONDAY NIGHT...AND AGAIN TUESDAY. CURRENTLY THE AREA IS IN A SLIGHT RISK FOR SEVERE WEATHER AGAIN MONDAY NIGHT....WITH THE CHANCES FOR SEVERE WEATHER UNCERTAIN AT THIS TIME FOR THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON AN ISOLATED BASIS TONIGHT. KINNEY/REV
In the hours before
Local storm report, Jul 27, 11:10 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1110 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM HAIL 1 S LUTHER 41.95N 93.82W
07/27/2008 E1.75 INCH BOONE IA LAW ENFORCEMENT
&&
BFLocal storm report, Jul 27, 11:33 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1133 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM HAIL 5 N OGDEN 42.11N 94.03W
07/27/2008 E1.75 INCH BOONE IA PUBLIC
PUBLIC REPORTS QUARTER TO GOLF BALL SIZED HAIL FALLING AT
170TH AND P70 IN BOONE COUNTY.
&&
LEELocal storm report, Jul 27, 11:34 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1134 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM HAIL PLEASANTVILLE 41.39N 93.27W
07/27/2008 E0.88 INCH MARION IA PUBLIC
PUBLIC REPORTS NICKEL SIZED HAIL IN PLEASANTVILLE.
&&
LEELocal storm report, Jul 27, 11:37 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1137 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM HAIL BOONE 42.05N 93.88W
07/27/2008 E1.25 INCH BOONE IA LAW ENFORCEMENT
&&
BFLocal storm report, Jul 27, 11:47 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1147 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL BOXHOLM 42.17N 94.11W
07/27/2008 E1.75 INCH BOONE IA PUBLIC
PUBLIC REPORTED GOLF BALL SIZED HAIL IN BOXHOLM AT
APPROXIMATELY 1115 PM. DELAYED REPORT.
&&
LEELocal storm report, Jul 27, 11:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1156 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL FRASER 42.13N 93.97W
07/27/2008 E2.75 INCH BOONE IA PUBLIC
PUBLIC REPORTS BASEBALL SIZE HAIL IN FRASER AT 1130 PM.
DELAYED REPORT.
&&
LEEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:28 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Monroe, Wapello | 47 min |
| Jul 27, 7:40 PM CDT | Flash Flood Warning | DMX | Appanoose, Davis, Monroe, Wapello | 8 hr |
| Jul 27, 7:47 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Lucas, Monroe, Wayne | 10 min |
| Jul 27, 7:54 PM CDT | Tornado Warning | DMX | Appanoose, Lucas, Monroe | 36 min |
| Jul 27, 8:00 PM CDT | River Flood Warning | DMX | Mahaska | 38 hr |
| Jul 27, 8:27 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis | 33 min |
| Jul 27, 8:29 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Lucas, Marion, Monroe, Wayne | 46 min |
| Jul 27, 8:46 PM CDT | River Flood Warning | DMX | Appanoose | 44 hr |
| Jul 27, 8:46 PM CDT | River Flood Warning | DMX | Appanoose, Wayne | 44 hr |
| Jul 27, 9:14 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose | 31 min |
| Jul 27, 10:04 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Story, Webster | 41 min |
| Jul 27, 10:06 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Jasper, Polk, Story | 39 min |
| Jul 27, 10:37 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 38 min |
| Jul 27, 10:39 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk, Warren | 51 min |
| Jul 27, 10:56 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion, Monroe | 49 min |
| Jul 27, 11:05 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Webster | 40 min |
| Jul 27, 11:12 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Jasper, Polk, Story | 48 min |
| Jul 27, 11:15 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Monroe, Wapello | 45 min |
| Jul 27, 11:20 PM CDT | Flash Flood Warning | DMX | Dallas, Jasper, Mahaska, Marion, Polk, Warren | 4 hr |
| Jul 27, 11:28 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Mahaska, Marion, Monroe, Warren | 47 min |
| Jul 27, 11:39 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 37 min |
| Jul 27, 11:45 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk, Warren | 30 min |
| Jul 27, 11:54 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Lucas, Marion, Monroe | 36 min |
| Jul 28, 12:24 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas | 38 min |
| Jul 28, 12:26 AM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Wayne | 27 min |
| Jul 28, 1:06 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 39 min |
| Jul 28, 1:18 AM CDT | Flash Flood Warning | DMX | Adair, Appanoose, Audubon, Carroll, Clarke, Dallas and 10 more | 6 hr |
| Jul 28, 1:46 AM CDT | Tornado Warning | DMX | Adair, Madison | 29 min |
| Jul 28, 2:15 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union | 45 min |
| Jul 28, 2:23 AM CDT | River Flood Warning | DMX | Polk | 26 hr |
| Jul 28, 2:35 AM CDT | River Flood Warning | DMX | Mahaska, Marion | 53 hr |
| Jul 28, 3:03 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur | 23 min |
| Jul 28, 4:49 AM CDT | Tornado Warning | DMX | Carroll, Crawford | 41 min |
| Jul 28, 5:31 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Crawford | 44 min |
| Jul 28, 6:03 AM CDT | Severe Thunderstorm Warning | DMX | Crawford, Sac | 42 min |
| Jul 28, 6:11 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Crawford | 49 min |
| Jul 28, 6:45 AM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 45 min |
| Jul 28, 6:47 AM CDT | River Flood Warning | DMX | Warren | 30 hr |
| Jul 28, 7:13 AM CDT | Areal Flood Warning | DMX | Adair, Appanoose, Clarke, Dallas, Davis, Decatur and 8 more | 12 hr |
| Jul 28, 9:27 AM CDT | River Flood Warning | DMX | Decatur | 14 hr |
| Jul 28, 9:38 AM CDT | River Flood Warning | DMX | Polk | 43 hr |
| Jul 28, 9:38 AM CDT | River Flood Warning | DMX | Dallas, Polk | 29 hr |
| Jul 28, 9:38 AM CDT | River Flood Warning | DMX | Polk | 48 hr |
| Jul 28, 9:38 AM CDT | River Flood Warning | DMX | Polk | 48 hr |
| Jul 28, 9:38 AM CDT | River Flood Warning | DMX | Madison, Warren | 4 days |
| Jul 28, 9:38 AM CDT | River Flood Warning | DMX | Dallas, Guthrie | 19 hr |
| Jul 28, 1:07 PM CDT | River Flood Warning | DMX | Madison, Warren | 35 hr |
Nearby
Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.